Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some direct decompositions of the set of integers


Author: N. G. de Bruijn
Journal: Math. Comp. 18 (1964), 537-546
MSC: Primary 10.09
DOI: https://doi.org/10.1090/S0025-5718-1964-0167447-9
MathSciNet review: 0167447
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.09

Retrieve articles in all journals with MSC: 10.09


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0167447-9
Article copyright: © Copyright 1964 American Mathematical Society